LUPUS UK
21,397 members16,929 posts

Depressed ... please help

I had to go off plaqunil because my white blood count was low (1.6). I was off of it for 7 months and seriously felt horrible - tired, panic attacks left and right and super dizzy. Total nightmare. So the hematologist I was referred to said it most likely Lupus causing the low white count. Greeeeat I thought! Ugh! A hallmark of the disease. So now the rheumatologist gave the ok to go back on plaqunil and I've been on it for a week. How long till I feel better do you think? I am so sad realizing I need to be dependent on this dumb drug to live and feel better. AND I worry that being off plaqunil for those months caused more damage to my body (I had routine labs for organs) done about 1 month ago. Any advice? I would so appreciate anything. I am in the dumps today.

Love ya guys ..

Jen

2 Replies
oldestnewest

I have no advice, sorry, but that sounds really frustrating. It's hard to know when P kicks in isn't it? I've been taking for 7 weeks now and I suspect it might be doing something but I'm not sure. I think it's different for different people.

I'm pretty sure other people have gone through what you have though, so perhaps someone will pop up with some experience.

Reply

Hi jennyall

Placquenil can take up to three months to work. When it does it's a very effective drug. I'm sorry your suffering so much. Wonder if you could have a steroid injection to tide you over?. Hope you feel better soon. X

Reply

You may also like...